# SDR FDEA202312051906

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22909
- Aircraft time: 87,666 hours, 45,133 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SR57141N53649
- Part serial: NA
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 220 FLOORBOARD 222AF DAMAGED FABRICATED ZONE 220 FLOORBOARD 222AF ON VTMAE TRAVELR # T23/1717922 IAW DWG SRZ-25-  005 REVISION R, MAJOR REPAIR
